Alert archive / Texas / Gale Warnings in 2014
Gale Warning 3, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Jan 21, 2014, 3:42 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2014, 3:42 AM CST (09:42 UTC)
- Expired
- Jan 21, 2014, 1:46 PM CST
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
347 WHUS74 KBRO 210942 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 342 AM CST TUE JAN 21 2014 ...ADVERSE WINDS AND SEAS DEVELOPING... .A COLD FRONT IS PASSING THROUGH THE LOWER TEXAS COASTAL WATERS...INCREASING WINDS AND SEAS FOR THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND. SMALL CRAFT ADVISORIES HAVE BEEN UPGRADED TO A GALE WARNING FOR EXPECTED FREQUENT GUSTS OF 34 KNOTS THROUGH EARLY THIS AFTERNOON. GMZ150-155-170-175-211700- /O.UPG.KBRO.SC.Y.0010.000000T0000Z-140122T0000Z/ /O.NEW.KBRO.GL.W.0003.140121T0942Z-140121T2100Z/ /O.NEW.KBRO.SC.Y.0011.140121T2100Z-140122T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 342 AM CST TUE JAN 21 2014 ...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING. * WINDS: NORTHWEST TO NORTH WINDS OF 25 TO 35 KNOTS WITH FREQUENT GUSTS REACHING 35 KNOTS ARE EXPECTED. * WAVES: BUILDING SEAS OF 6 TO 8 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE ARE LIKELY IN RESPONSE TO THE STRONG NORTHWEST TO NORTH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-211700- /O.CON.KBRO.SI.Y.0007.000000T0000Z-140121T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 342 AM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: NORTHWEST TO NORTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * BAY CONDITIONS: ROUGH TO VERY ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG NORTHWEST TO NORTH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
240 WHUS74 KBRO 211946 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 146 PM CST TUE JAN 21 2014 ...IMPROVING CONDITIONS... .HIGH PRESSURE WILL SPREAD OVER THE LOWER TEXAS COAST...AND MARINE CONDITIONS WILL IMPROVE...WITH LIGHT NORTHEAST WINDS AND LOWERING SEAS TONIGHT. LIGHT TO MODERATE SOUTHEAST WINDS WILL RETURN BY WEDNESDAY...AND WILL PERSIST WITH MODERATE SEAS THROUGH WEDNESDAY NIGHT. GMZ150-155-170-175-220300- /O.CAN.KBRO.GL.W.0003.000000T0000Z-140121T2100Z/ /O.EXT.KBRO.SC.Y.0011.140121T1946Z-140122T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 146 PM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS. * WAVES: SIX TO EIGHT FEET NEAR SHORE AND EIGHT TO TEN FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-212100- /O.CAN.KBRO.SI.Y.0007.000000T0000Z-140121T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 146 PM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Jan 20, 11:33 PM CST, 4 hours 9 minutes earlier.
Area forecast discussion, Jan 20, 11:33 PM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1133 PM CST MON JAN 20 2014
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...FOG FORMATION HAS BEEN SLOWER THAN PREVIOUS
DAYS...WITH A SLIGHT SOUTHERLY BREEZE HOLDING THINGS BACK A BIT.
DRIER AIR FILTERING IN FROM THE NORTH IN ADVANCE OF THE NEXT FRONT
WILL MINIMIZE COVERAGE OF FOG THE REST OF THE NIGHT...MAINLY
AFFECTING KBRO THROUGH 09Z. WINDS WILL SHIFT TO THE NORTH BEFORE
SUNRISE...INCREASING TO 15G25KT FOR TUESDAY MORNING. WINDS WILL
LOWER QUICKLY LATER IN THE AFTERNOON AND BE LIGHT MONDAY NIGHT.
SKIES WILL REMAIN MOSTLY CLEAR BEFORE AND AFTER THE FRONT.
&&
.PREV DISCUSSION... /ISSUED 541 PM CST MON JAN 20 2014/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...VFR CONDITIONS ARE ANTICIPATED THROUGH THE NEXT FEW
HOURS...BUT LIFR CONDITIONS ARE EXPECTED BEGINNING AROUND MIDNIGHT
COURTESY OF THE DEVELOPMENT OF DENSE FOG...WHICH WILL FORM IN
ADVANCE OF THE EARLY TUESDAY MORNING PASSAGE OF A COLD FRONT. VFR
WILL RETURN ONCE THE FRONT PASSES THROUGH AND PREVAIL THROUGH THE
REMAINDER OF TUESDAY.
PREV DISCUSSION... /ISSUED 402 PM CST MON JAN 20 2014/
DISCUSSION...A COLD FRONT IS PROGGED TO PASS THROUGH THE LOWER
TEXAS COASTAL WATERS SHORTLY AFTER MIDNIGHT TONIGHT...AND SMALL
CRAFT ADVISORIES HAVE BEEN POSTED FOR THE LAGUNA MADRE AND GULF
OF MEXICO WATERS EAST OF PADRE ISLAND OUT TO 60 NAUTICAL MILES
TO GIVE MARINERS AMPLE PREPARATION TIME AND SHIFT THE BURDEN OF
RESPONSIBILITY TO THE CURRENT SHIFT AND AWAY FROM THE INCOMING
ONE. NO OTHER SHORT TERM FORECAST CHANGES MADE.
PREV DISCUSSION... /ISSUED 136 PM CST MON JAN 20 2014/
SHORT TERM /NOW THROUGH TUESDAY NIGHT/...UPPER LEVEL FLOW SHOWS
WEAK SHORTWAVE TROUGH ASSOCIATED TO A STRONG SYSTEM TO THE NE MOVING
EASTWARD ACROSS THE CENTRAL PLAINS OVER N TX WHILE STRONG RIDGE
DOMINATES THE PACIFIC COAST. AT THIS TIME... WESTERLY FLOW ACROSS
THE AREA WILL CONTINUE FOR THIS AFTERNOON WHILE AT THE SURFACE
SOUTHERLY WINDS WILL REMAIN BREEZE THROUGH THE EVENING UNDER DRY
CONDITIONS. TEMPERATURES WILL CONTINUE TO WARM UP THIS AFTERNOON
REACHING THE 80S ACROSS MUCH OF THE CWA.
TONIGHT...UPPER LEVEL FLOW WILL BECOME MORE NORTHWESTERLY AS RIDGE
SLIGHTLY SHIFTS EASTWARD. THE SOUTHERLY WINDS WILL DIMINISH AND
BECOME LIGHT AND VARIABLE WITH CLEAR SKIES ALLOWING FOR FOG TO
DEVELOP A FEW HOURS BEFORE MIDNIGHT. EXPECT FEW AREAS OF PATCHY FOG
TO GRADUALLY BECOME DENSE AS THE NIGHT PROGRESSES FOR MAINLY
PORTIONS OF THE MIDDLE AND LOWER VALLEY. A COLD FRONT IS EXPECTED TO
ARRIVE AFTER 09Z INCREASING THE NORTHWEST WINDS ACROSS THE AREA.
THIS WILL AID IN DIMINISHING THE FOG EARLIER BEFORE SUNRISE ACROSS
MCALLEN...HARLINGEN AND BROWNSVILLE.
TUESDAY...THE WINDS WILL REMAIN BREEZE THROUGH OUT THE DAY WITH
CLEAR SKIES. TEMPERATURES WILL REMAIN IN THE UPPER 60S ACROSS THE
CWA. WITH BREEZE NORTHERLY WINDS TEMPERATURES WILL FEEL IN THE MID
TO LOW 60S. THE LACK OF MOISTURE WITH THIS FRONT WILL NOT INCREASE
THE POTENTIAL FOR RAINFALL. LATEST GUIDANCE SHOW LOWER POPS FOR THE
NEXT 24 HOURS SO LEAN TOWARDS REDUCING POPS TO SILENT 10 OR LESS FOR
THE SHORT TERM PERIOD.
TUESDAY NIGHT...RIDGE WILL BE BUILDING INTO THE LOWER RIO GRANDE
VALLEY ALLOWING FOR WINDS TO SHIFT NORTHEAST TO EAST OVERNIGHT
BECOMING VARIABLE AS SURFACE HIGH FILTERS INTO THE CWA. CLEAR SKIES
WILL PREVAIL SO LOW TEMPERATURES WITH THE ADDITION OF RADIATION
COOLING WILL DECREASE INTO THE LOW TO MID 40S ACROSS THE CWA. A
FEW LOCATIONS ALONG THE NORTHERN BORDER FROM HEBBRONVILLE TO
FALFURRIAS WILL REACH TEMPS IN THE UPPER 30S. NO CHANCE OR RAIN
CONTINUES AS THE AIR MASS WITH THIS FRONT IS VERY DRY.
LONG TERM /WEDNESDAY THROUGH SUNDAY NIGHT/...A HIGH AMPLITUDE
PATTERN OVER NORTH AMERICA WILL CARRY OVER INTO THE LONG TERM...
WITH A FULL LATITUDE RIDGE OVER THE WEST AND A BROAD DEEP TROUGH
OVER THE EAST. AT THE SFC...BROAD HIGH PRESSURE OVER THE NORTHWEST
GULF AND EAST TEXAS WILL PROVIDE MILD CONDITIONS WITH HIGH TEMPS
NEAR 70 AND LIGHT ONSHORE WINDS. THE AIR MASS WILL CONTINUE TO
MODERATE WEDNESDAY NIGHT WITH A LIGHT SOUTHEAST RETURN FLOW AND LOW
TEMPS IN THE 50S.
IN THE MEAN TIME...ARCTIC AIR WILL BE BARRELING SOUTH OUT OF
CANADA...DOWN THE FORWARD EDGE OF THE LARGE SCALE RIDGE...MOVING
EFFORTLESSLY THROUGH NORTH TEXAS LIKE A HOT KNIFE THROUGH BUTTER
WEDNESDAY NIGHT. A SHORT WAVE TROUGH...OR EVEN PAIR OF SUBSEQUENT
TROUGHS...FARTHER TO THE WEST WILL CONCURRENTLY MOVE SOUTH...BUT
WILL STAY OUT OF THE WAY OVER THE SOUTHWEST STATES. HOWEVER...THE
DEFORMATION IN THE STEERING FLOW MAY HAVE ALLOWED THE COLD AIR TO
TAKE A SLIGHTLY FARTHER WEST TRAJECTORY THAN SEEN YESTERDAY...WITH A
MORE DIRECT INFLUX OF HIGH PRESSURE DUE FOR THE LOCAL CWA AS A
RESULT. WHILE TEMPERATURES THURSDAY WILL STILL RISE WELL INTO THE
60S AND EVEN NEAR 70 FOR THE LOWER VALLEY...THE COLD AIR WILL KEEP
OVERALL HIGH TEMPS COOLER THAN THEY MIGHT HAVE BEEN. THE FRONT WILL
MOVE THROUGH THE LOWER VALLEY LATE THURSDAY AFTERNOON. OVERNIGHT
LOWS THURSDAY NIGHT WILL DECREASE INTO THE UPPER 30S ACROSS THE
RANCH LANDS AND BRUSH COUNTRY...PERHAPS HANGING ON TO A 50 DEGREE
MARK ALONG THE COAST OR THE LOWER VALLEY. BREEZY TO WINDY NORTH
WINDS WILL PREVAIL THURSDAY NIGHT...TAKING FEELS LIKE TEMPERATURES
DOWN TO AROUND 30 DEGREES BETWEEN MIDNIGHT THURSDAY NIGHT AND FRIDAY
DAWN. OVERCAST SKIES WILL ALSO DEVELOP AS THE SIGNATURE COASTAL
TROUGH SETS UP...WITH A CHANCE OF RAIN INLAND TO LIKELY CHANCES
ALONG THE COAST AND ACROSS EASTERN SECTIONS.
THE FRONT WILL ARRIVE THURSDAY...BACKING SURFACE WINDS TO EAST AND
SETTING UP COASTAL TROUGHING AND GRAY OVC SKIES WITH ENHANCED LIGHT
RAIN AND DRIZZLE CHANCES ONE MORE TIME THIS WINTER. TEMPS FRIDAY AND
FRIDAY NIGHT WILL BE IMPACTED THE MOST. HIGH TEMPS FRIDAY WILL BE IN
THE MID 40S TO MID 50S...WHILE LOWS FRIDAY NIGHT WILL BE IN THE
UPPER 30S RANCH LANDS TO THE MID 40S LOWER VALLEY AND ALONG THE
COAST. THE CLOUDS AND RAIN CHANCES WILL BE A NOTICEABLE CHANGE FROM
EARLIER IN THE WEEK. FURTHERMORE...THE UNSETTLED AND GLOOMY WEATHER
WILL PERSIST THROUGH SUNDAY BEFORE COLD HIGH PRESSURE SHIFTS EAST...
THE AIR MASS MODIFIES...AND DRIER AIR FROM THE SOUTHWEST DESERT GETS
PULLED TOWARD THE THE CWA.
MARINE...
TONIGHT THROUGH TUESDAY NIGHT...MODERATE SOUTHERLY WINDS WILL
PREVAIL THE REST OF THE AFTERNOON AND EVENING BUT CONDITIONS
CHANGE EARLY TUESDAY. THE NEXT FRONT WILL ARRIVE AROUND 9 TO 10Z
OVER THE COASTAL WATERS ALLOWING FOR WINDS TO SHIFT NORTHERLY
EARLY IN THE MORNING. STRONG PRESSURE GRADIENT WITH THIS FRONT
WILL INCREASE WINDS AND BUILD SEAS QUICKLY DETERIORATING MARINE
CONDITIONS FOR TOMORROW. EXPECT ISSUANCE OF SCA LATER TONIGHT AS
MODEL GUIDANCE CONTINUE TO INDICATE STRONGER WINDS OVER THE GULF
WATERS BY 12Z IN THE MORNING. NO RAINFALL IS EXPECTED WITH THIS
FRONT AS THE AIR MASS IS VERY DRY. CONDITIONS WILL IMPROVE QUICKLY
AFTER THE FRONTAL PASSAGE AS THE HIGH PRESSURE BUILDS INTO THE
AREA AND PRESSURE GRADIENT RELAXES. THE NORTHERLY WINDS WILL BEGIN
TO SHIFT QUICKLY NORTHEASTWARD BY TUESDAY NIGHT WITH LOWERING
SEAS.
WEDNESDAY THROUGH FRIDAY NIGHT...BROAD HIGH PRESSURE WILL COVER THE
NORTHWEST GULF WEDNESDAY...GENERATING LOW TO MODERATE SEAS AND LIGHT
TO MODERATE ONSHORE WINDS WHICH WILL VEER FROM EAST TO SOUTHEAST
THROUGH WEDNESDAY NIGHT. AN ARCTIC AIR MASS WILL BEGIN TO AFFECT THE
AREA ON THURSDAY...BACKING WINDS TO EAST DURING THE DAY. COASTAL
TROUGHING WILL SET UP AS HIGH PRESSURE SURGES OVER THE NORTH GULF
AND INTO DEEP SOUTH TEXAS. LIGHT RAIN WILL DEVELOP AND NORTHEAST
WINDS WILL INCREASE TO STRONG THURSDAY AFTERNOON AND EVENING. GALE
FORCE GUSTS WILL BE POSSIBLE ON THE GULF WATERS THURSDAY EVENING
THROUGH FRIDAY MORNING AND WAVE HEIGHTS ON THE GULF WILL BUILD TO
BETWEEN 10 AND 12 FEET. THE HAZARDOUS MARINE WEATHER WILL CONTINUE
THROUGH FRIDAY NIGHT. THOUGH WINDS WILL EASE UNDER 20 KNOTS FRIDAY
NIGHT...WAVE HEIGHTS ON THE GULF MAY CONTINUE AT OR ABOVE SEVEN FEET
THROUGH SATURDAY MORNING.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 PM CST TUESDAY FOR GMZ130-
132-135.
SMALL CRAFT ADVISORY UNTIL 6 PM CST TUESDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64/51Hazardous weather outlook, Jan 20, 3:52 PM CST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 352 PM CST MON JAN 20 2014 TXZ248>257-211200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 352 PM CST MON JAN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. AREAS OF FOG...SOME POSSIBLY DENSE...ARE EXPECTED LATE TONIGHT THROUGH THE EARLY MORNING HOURS OF TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES TUESDAY....AND AGAIN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-211200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 352 PM CST MON JAN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE LAGUNA MADRE BEGINNING AT MIDNIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE BEGINNING AT MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS WILL REMAIN IN EFFECT FOR THE LAGUNA MADRE UNTIL 3 PM CST TUESDAY. THE SMALL CRAFT ADVISORY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND WILL REMAIN IN EFFECT UNTIL 6 PM CST TUESDAY. ADDITIONAL SMALL CRAFT ADVISORIES ARE POSSIBLE ALONG THE LOWER TEXAS COAST THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 3:42 AM CST | Small Craft Advisory | BRO | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.